Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

2-Abolutely summable oeprators in certain Banach spaces

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    A. Pietsch, “Absolute p-summierende Abbildungen in normierten Raumen,” Stud. Math.,28, 333–353 (1967).

  2. 2.

    E. Dubinsky, A. Pelczyncki, and H. P. Rosenthal, “On Banach spaces X for which π2(L ,X)=B(L ,X),” Stud. Math.,44, 617–648 (1972).

  3. 3.

    B. Maurey, “Theorems de factorisation pour les operateurs lineaires a valeurs dans les espaces Lp,” Asterisque,11, 1–94 (1974).

Download references

Author information

Additional information

Translated from Matematicheskie Zametki, Vol. 25, No. 4, pp. 591–602, April, 1979.

The author thanks B. M. Makarov for his help with this article.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Komarchev, I.A. 2-Abolutely summable oeprators in certain Banach spaces. Mathematical Notes of the Academy of Sciences of the USSR 25, 306–312 (1979).

Download citation